How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, MD
Category: Urology
Satisfied Customers: 42328
Experience:  Experienced physican in Urology
Type Your Urology Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I'm 42... 232lbs. My Creatinine is 1.27... should I be

Customer Question

Hi Pearl... I'm 42... 232lbs. My Creatinine is 1.27... should I be concerned
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I am on Harvoni and Riboviran (sp?)
JA: Anything else in your medical history you think the doctor should know?
Customer: T2 diabetes.. possible cirrosis
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Urologist about your situation and then connect you two.
Submitted: 3 months ago.
Category: Urology
Expert:  Dr. David replied 3 months ago.

This is Dr. David

creatinine of 1.27 is slightly elevated

and can be from you not drinking enough water prior to the blood test.

diabetes can cause weakness of your kidneys.

make sure you drink more water and fluids. if you drink more water, I bet your creatinine levels will go back down.

it sounds like you are getting treatment for hepatitis

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

Thanks for using

Related Urology Questions